Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 267042, 7 pages
Research Article

Newton’s Method for the Matrix Nonsingular Square Root

1Guilin University of Electronic Technology, Guilin, Guangxi 541004, China
2College of Science, China University of Petroleum, Qingdao, Shandong 266580, China

Received 14 June 2014; Accepted 10 August 2014; Published 31 August 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Chun-Mei Li and Shu-Qian Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Mei Li and Shu-Qian Shen, “Newton’s Method for the Matrix Nonsingular Square Root,” Journal of Applied Mathematics, vol. 2014, Article ID 267042, 7 pages, 2014.